# SDR DALA1020250662

- Difficulty date: July 13, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 32,485 hours, 28,976 cycles
- Engine: Pwa PW2037
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 EA HOLE WITH POSSIBLE CRACK EXTENDING FROM IT INSIDE FUEL TANK. HOLE IDENTIFIED ON LWR R WING PYLON SIDE LOAD FITTING AREA AS A-24 / ACCOMPLISHED ER/A 484133-14AD REV A AT SAA.
